# SDR HALA2010121400583

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 33,456 hours, 6,364 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: S282T0033
- Part serial: C5890
- Condition: Inoperative
- Location: Main Battery
- Part time: 14,616 hours, 2,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON PREFLT FOUND MAIN BAT CHARGER EICAS MESSAGE.  R & R BATTERY CHARGER IAW MM 24-31-02.
